Notre Dame Journal of Formal Logic

On a passage of Aristotle.

Ivo Thomas

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 15, Number 2 (1974), 347-348.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093891315

Digital Object Identifier
doi:10.1305/ndjfl/1093891315

Mathematical Reviews number (MathSciNet)
MR0349334

Zentralblatt MATH identifier
0276.02004

Subjects
Primary: 02-03

Citation

Thomas, Ivo. On a passage of Aristotle. Notre Dame J. Formal Logic 15 (1974), no. 2, 347--348. doi:10.1305/ndjfl/1093891315. https://projecteuclid.org/euclid.ndjfl/1093891315


Export citation